Wing Ding 40

Register Now

Details

August 28, 2018through September 1, 2018
Knoxville Convention Center
Knoxville, TNUSA

Earlybird Registration Deadline: July 23, 2018
Advance Registration Deadline: August 6, 2018

Description

Like us on Facebook @GWRRAorg [www.facebook.com/Wing.Ding.GWRRA] -- Wing Ding website [www.wing-ding.org]


Conference Registration

Pass Name Description
WD40 Full Registration Untitled

Full Registration Includes:

 Entry into the indoor Trade Show

 Demo Rides on all participating manufacturers' bikes (subject to availability)

 Wing Ding Welcome Party on August 28th

 Access to Seminars and Parades

 Access to Closing Ceremonies

 Access to free Evening Entertainment Event

 Option dinner and priority seating prior to free Entertainment Event

 Souvenir Event Pin and Pocket Guide

 Exclusive opportunities for tours, dinners and other ticketed events

 Numbered armband for chance at thousands of dollars in great prizes!

 Precision Drill Team Exhibitions and other perfomances

 Option Rider Education Safety Courses, CPR Classes and more

-----------------------------------

Rider Education Classes

      Note: It is not necessary to register your Guest/Co-Rider for any of the Rider Courses unless they will be riding their own motorcycle. Co-Riders are welcome in all the Rider Courses with the exception of the Vanguard.

      Participants in Rider Courses will receive an email with full information approx. 10 days prior to Wing Ding.

      All Classes other than the ARC-R and TRC-R have both a classroom session and a range session.

      PLEASE NOTE that some classes have the classroom the day prior to the range.


Events

Event Name Date Time Description
WD40 Breakfast and Presentation of Colors Aug 29, 2018 7:30 AM -
9:00 AM EDT
Untitled

Breakfast and Presentation of Colors

 

Wing Ding will not feature an Opening Ceremony.  In lieu of that, there will be an optional breakfast that morning for $12.  This will include the presentation of the colors and the reveal of the 2019 Wing Ding location.  Seating is limited, breakfast attendees will have priority.

 

Orange juice

Scrambled Eggs

Crisp Bacon

Breakfast Potatoes

English Muffin with butter & assorted Jellies

Regular Coffee, Decaf and Hot Tea

WD40 Advanced Rider Course Recert - ARC101 Aug 29, 2018 8:00 AM -
2:00 PM CDT
Advanced Rider Course Recertification (2-Wheel). Riders' previous course must have been a course that included classroom. Range only, appx 5 hours.. Registrants will be contacted with course details before event.
WD40 Advanced Rider Course Recert - ARC102 Aug 29, 2018 8:00 AM -
2:00 PM CDT
Advanced Rider Course Recertification (2-Wheel). Riders previous course must have been a course that included classroom. Range only, appx 5 hours. Registrants will be contacted with course details before event.
WD40 Trike Rider Course Recert - TRC401 Aug 29, 2018 8:00 AM -
2:00 PM CDT
Trike Rider Course Recertification. Riders previous course must have been a course that included classroom. Range only, appx 6 hours. Registrants will be contacted with course details before event.
WD40 Trike Rider Course Recert - TRC402 Aug 29, 2018 8:00 AM -
2:00 PM CDT
Trike Rider Course Recertification. Riders previous course must have been a course that included classroom. Range only, appx 6 hours. Registrants will be contacted with course details before event.
WD40 CPR/First Aid Aug 29, 2018 12:00 PM -
5:00 PM CDT
This is a 4 hour class covering how to use an AED, how to perform CPR and learning various first aid skills. There are no prerequisites. $20 refund after course completion. 4hrs
WD40 Advanced Rider Course - ARC201 Aug 29, 2018 -
Aug 30, 2018
1:00 PM -
12:00 PM CDT
Advanced Rider Course (2-Wheel). Appx 3 hours inclassroom and 4 hours on range. Note that classroom and range are on different days. Registrants will be contacted with course details before event. Classroom Wednesday, 1:00PM - 5:00PM/Range Thursday, 7:30AM - Noon
WD40 Sidecar Riding - SRC701 Aug 29, 2018 -
Aug 30, 2018
1:00 PM -
12:00 PM CDT
Sidecar Riders Course. Appx 3 hours in classroom and 4 hours on range. Participants must provide their own Sidecar Rig. Registrants will be contacted with course details before event. Wednesday, 1:00PM - 5:00PM/Range Thursday, 7:30AM - Noon
WD40 Trike Rider - TRC501 Aug 29, 2018 -
Aug 30, 2018
1:00 PM -
12:00 PM CDT
Trike Riders Course. Appx 3 hours in classroom and 4 hours on range. Note that classroom and range are on different days. Registrants will be contacted with course details before event. Classroom Wednesday, 1:00PM - 5:00PM/Range Thursday, 7:30AM - Noon.
WD40 Trailering - TC301 Aug 30, 2018 8:00 AM -
5:00 PM CDT
Motorcycle Trailering Course (2-Wheel). Must have a trailer to participate. Appx 3 hours in classroom and 4hours on range. Registrants will be contacted with course details before event. Classroom Thursday 8:00AM - Noon/Range Thursday, 1:00PM - 5:00PM
WD40 Trike Trailer Rider- TTRC601 Aug 30, 2018 8:00 AM -
5:00 PM CDT
Trike with Trailer Course. Must have a trailer to participate. Appx 4 hours in classroom and 4 hours on range. Registrants will be contacted with course details before event.
WD40 Add-On Kit Riding Course - AORC801 Aug 30, 2018 -
Aug 31, 2018
1:00 PM -
12:00 PM CDT
Add-On Kit Rider Course. For the kits that add two wheelsto the rear of the motorcycle. Appx 4 hours in classroom and 4 hours on range. Registrants will be contacted with course details before event. Note that classroom and range are on different days. Classroom Thursday, 1:00PM - 5:00PM/Range Friday, 7:30AM - Noon
WD40 Advanced Rider Course - ARC202 Aug 30, 2018 -
Aug 31, 2018
1:00 PM -
12:00 PM CDT
Advanced Rider Course (2-Wheel). Appx 3 hours inclassroom and 4 hours on range. Note that classroom and range are on different days. Registrants will be contacted with course details before event. Classroom Thursday, 1:00PM - 5:00PM/Range Friday, 7:30AM - Noon
WD40 Trike Rider - TRC502 Aug 30, 2018 -
Aug 31, 2018
1:00 PM -
12:00 PM CDT
Trike Riders Course. Appx 3 hours in classroom and 4 hours on range. Note that classroom and range are on different days. Registrants will be contacted with course details before event. Classroom Thursday, 1:00PM - 5:00PM/Range Friday, 7:30AM - Noon
WD40 GWRRA Anniversary BBQ Aug 30, 2018 5:00 PM -
8:00 PM CDT
Untitled

GWRRA Anniversary BBQ and Entertainment

 

Pulled BBQ Pork Sandwich

Southern Cole Slaw

Buttered Corn on the Cob

Maple Baked Beans

Lattice Apple Pie

Water, Tea & Lemonade

 

(Seating limited, while supplies last)

WD40 CPR/First Aid Aug 31, 2018 8:00 AM -
12:00 PM CDT
This is a 4 hour class covering how to use an AED, how to perform CPR and learning various first aid skills. There are no prerequisites. 5hrs
WD40 Vanguard Rider Course - VAN901 Aug 31, 2018 8:00 AM -
4:00 PM CDT
A Performance based 2-Wheel Course. Appx 4 hours of advanced classroom discussion followed with a 15 Exercise Performance Evaluation. Registrants will be contacted with course details before event. No coriders please.
WD40 Dinner / J&M Entertainment Aug 31, 2018 5:00 PM -
7:30 PM CDT
Untitled

Dinner and J&M Corporation sponsored Entertainment

 

Southern Fried Chicken

Mac & Cheese

Vegtable Medley

Rolls

Cookies and Brownies

Water, Tea, & Lemonade

 

(Seating is limited, while supplies last)


Gold Wing Road Riders Association
21423 North 11th Avenue
Phoenix, AZ85027
Phone: (623) 581-2500-Fax: (877) 348-9416
Questions? Comments? Suggestions?
Contact the GWRRAOffice at customerservice@gwrra.org